# SDR DALA2016091406642

- Difficulty date: September 12, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 49,533 hours, 18,012 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND UPPER CROWN RING MOUNT FWD RT DOUBLER FOUND DENT ON DOUBLER BETWEEN 500E & 500D AT S-1 & S-R3, REF DWG P18470-24906, REV E.  MAINTENANCE INSTALLED NEW DOUBLER IAW SRM 51-40-02, WC 2330-01344-01D, STEP 12 AND  PRI 550716-14.
